期刊論文

標題 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples
學年 104
學期 2
出版(發表)日期 2016/04/01
作品名稱 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples
作品名稱(其他語言)
著者 C. C. Wu; Li-Ching Chen; Y. J. Chen
單位
出版者
著錄名稱、卷期、頁數 Communications in Statistics – Simulation and Computation 45(4), p.1318-1336
摘要 Manufacturers often apply process capability indices in the quality control. This study constructs statistical analysis methods of assessing the lifetime performance index of Gompertz products under progressively type II right censored samples. The maximum likelihood estimator of the index is inferred by data transformation and then utilized to develop a hypothesis testing procedure and a confidence interval to assess product performance. We also give one example and some Monte Carlo simulations to assess the behavior of the testing procedure and confidence interval. The results show that our proposed method can effectively evaluate whether the lifetime of products meet the requirement.
關鍵字 Gompertz distribution;Lifetime performance index;Maximum likelihood estimator, Monte Carlo simulation;Progressively type II right censored sample
語言 英文
ISSN
期刊性質 國外
收錄於 SCI;
產學合作
通訊作者
審稿制度
國別 美國
公開徵稿
出版型式 ,電子版,紙本